Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 24, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 24, 2007, 8:15 AM CDT for Ellsworth County, McPherson County, Saline County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 24, 2007, 8:15 AM CDT (13:15 UTC)
- Expired
- May 24, 2007, 2:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
Counties Ellsworth County, KS, McPherson County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 113 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 241319
FFWICT
KSC053-113-169-241915-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
815 AM CDT THU MAY 24 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ELLSWORTH COUNTY IN CENTRAL KANSAS.
MCPHERSON COUNTY IN CENTRAL KANSAS.
SALINE COUNTY IN CENTRAL KANSAS.
* UNTIL 215 PM CDT.
* AT 812 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING WAS CONTINUING OVER THE WARNED AREA.
* LOCATIONS WITHIN THE WARNING INCLUDE...
SALINA AIRPORT...SALINA MUNI AIRPORT...ASSARIA...BRIDGEPORT...
BROOKVILLE...CANTON...ELLSWORTH...GALVA...GLENDALE...GYPSUM...
HOLYROOD...INMAN...KANOPOLIS STATE PARK...KANAPOLIS...KANOPOLIS...
LINDSBORG...LORRAINE...MARQUETTE...MCPHERSON...MOUNDRIDGE...NEW
CAMBRIA...ROXBURY...SALINA...SMOLAN...MCPHERSON AIRPORT.
NUMEROUS ROADS WERE REPORTED IMPASSIBLE IN SOUTHERN MCPHERSON
COUNTY. ROADS WERE CLOSED AROUND BROOKVILLE IN SALINE COUNTY. SOME
REPORTS OF EVACUATIONS WERE ALSO OCCURRING WEST OF SALINA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3896 9736 3895 9792 3886 9791 3885 9848
3852 9847 3852 9792 3818 9791 3817 9771
3816 9736 3860 9736
$$
KETCHAM1 follow-up statement
000
WGUS73 KICT 241514
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1012 AM CDT THU MAY 24 2007
KSC053-113-169-241915-
SALINE KS-ELLSWORTH KS-MCPHERSON KS-
1012 AM CDT THU MAY 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
MCPHERSON...ELLSWORTH AND SALINE COUNTIES...
AT 953 AM CDT...A TRAINED WEATHER SPOTTER THAT THE SPRING CREEK WAS
WAY OUT OF ITS BANKS...APPROXIMATELY 4 MILES EAST OF BROOKVILLE IN
SALINE COUNTY. THESE FLOOD WATERS WILL LIKELY IMPACT AREAS
DOWNSTREAM AS IT FLOWS INTO THE MULBERRY CREEK.
EXCESSIVE RUNOFF IS STILL OCCURRING IN THE WARNED AREA FROM HEAVY
RAINS LAST NIGHT.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3896 9736 3895 9792 3886 9791 3885 9848
3852 9847 3852 9792 3818 9791 3817 9771
3816 9736 3860 9736
$$
JMCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:29 AM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 24, 6:29 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 629 AM CDT THU MAY 24 2007 .AVIATION... 12Z TAFS...CONVECTION IS MOVING EASTWARD THROUGH THE FORECAST AREA THIS MORNING...WITH ONLY THE CNU TAF STILL AFFECTED AFTER TAF ISSUANCE TIME THIS MORNING. SOME 1K TO 2K FOOT CEILINGS LINGER BEHIND THE PRECIPITATION BEFORE VFR CEILINGS RETURN. MAIN UNCERTAINTY WITH THIS FORECAST IS HOW LONG CONVECTION WILL AFFECT CNU. WITH THE HIGH LEVEL OF UNCERTAINTY...DECIDED TO LEAVE PRECIPITATION OUT OF THE CHANUTE TAF AFTER 18Z...HOWEVER THERE CERTAINLY A CHANCE FOR MORE CONVECTION IN THAT AREA. FOG IS POSSIBLE TOWARD SUNRISE ON FRIDAY...ESPECIALLY AT RSL...SLN AND HUT AIRPORTS. AT THIS TIME IT LOOKS LIKE IT SHOULD REMAIN VFR. SCHRECK && .PREV DISCUSSION... /ISSUED 317 AM CDT THU MAY 24 2007/ DISCUSSION... FORECAST CONCERNS... POTENTIAL FOR ADDITIONAL RAIN AND FLOODING. TODAY AND TONIGHT: THIS MORNING THE 500MB TROF EXTENDED FROM SOUTHERN MANITOBA SOUTHWARD INTO THE SOUTHERN ROCKIES. A LINE OF THUNDERSTORMS FIRED AHEAD OF THIS TROF ON WEDNESDAY AND HAVE BEEN GOING STRONG EVER SINCE...MAINLY ACROSS THE NORTHWEST HALF OF OUR FORECAST AREA. SIGNIFICANT FLOODING IS ALREADY UNDERWAY THROUGH MUCH OF THAT AREA WITH THE APPROPRIATE WARNINGS OUT. MODELS ARE IN FAIRLY GOOD AGREEMENT THAT THE SYSTEM SHOULD MOVE EAST THROUGH THE DAY. THIS IS IN AGREEMENT WITH LATEST WATER VAPOR IMAGERY WHICH INDICATES THAT THE MAIN ENERGY WAS ROTATING THROUGH THE TROF AND EXITING INTO THE HIGH PLAINS AT EARLY MORNING. WITH THAT IN MIND WILL MOVE THE AREA OF THUNDERSTORMS EAST AND BY THIS AFTERNOON BRING THE RAIN TO AN END THROUGH THE WESTERN HALF OF THE FORECAST AREA. AS FOR SOUTHEAST KANSAS...AM PRETTY MUCH GOING ALONG WITH HPCS QPF GUIDANCE WITH AMOUNTS IN THAT AREA GENERALLY AROUND AN INCH. SO AT THIS TIME AM NOT EXTENDING THE FLOOD WATCH BUT WILL NEED TO KEEP AN EYE ON RAINFALL AMOUNTS...ESPECIALLY IN THE SOUTHEAST CORNER OF THE FORECAST AREA FOR TONIGHT. THIS IS THE AREA WHERE THE SURFACE BOUNDARY IS EXPECTED TO STALL OUT AND BECOME STATIONARY. FRIDAY THROUGH MONDAY: THE SURFACE BOUNDARY WILL RETROGRADE BACK TO THE NORTH AND BE OVER THE FORECAST AREA DURING THIS TIME FRAME. ABUNDANT LOW LEVEL MOISTURE STAYS IN PLACE. THIS MAKES FOR A STAGNANT WEATHER PATTERN WITH CHANCES OF THUNDERSTORMS CONTINUING. TUESDAY THROUGH WEDNESDAY: CURRENT FORECAST TRENDS LOOK TO BE ON TRACK. MODELS IN FAIRLY GOOD AGREEMENT OF BRINGING THE NEXT H5 TROF INTO THE NORTHERN AND CENTRAL PLAINS. AT THE SURFACE...THE GULF WILL REMAIN OPEN WITH A SURFACE BOUNDARY MOVING INTO THE FORECAST AREA TOWARD MID-WEEK. BECAUSE OF THESE FEATURES...WILL KEEP SMALL CHANCES OF THUNDERSTORMS INTO MID-WEEK. AVIATION... THUNDERSTORMS WILL BE THE MAIN CONCERN. CURRENTLY THEY ARE AFFECTING THE RSL..SLN...HUT...AND ICT TAFS SITES. THUNDERSTORMS WILL SPREAD EAST THIS MORNING AND SHOULD MOVE INTO SOUTHEAST KANSAS BY LATE MORNING. THEY WILL THEN COME TO AN END FOR THE RSL...SLN...AND HUT TAF SITES BY THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 71 53 73 61 / 80 20 30 20 HUTCHINSON 71 51 73 59 / 20 10 20 20 NEWTON 70 52 72 60 / 80 10 30 20 ELDORADO 71 53 72 59 / 80 20 30 20 WINFIELD-KWLD 72 55 73 60 / 80 40 40 20 RUSSELL 70 50 73 59 / 10 10 10 20 GREAT BEND 69 51 73 59 / 10 10 20 20 SALINA 71 51 73 60 / 20 10 10 20 MCPHERSON 71 51 73 58 / 20 10 20 20 COFFEYVILLE 73 56 73 61 / 80 60 50 20 CHANUTE 72 55 73 59 / 80 40 40 20 IOLA 72 54 73 58 / 80 30 30 20 PARSONS-KPPF 72 56 73 60 / 80 60 50 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 24, 5:11 AM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 511 AM CDT THU MAY 24 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 511 AM CDT THU MAY 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF CENTRAL AND SOUTHEAST KANSAS THIS MORNING. ACROSS PORTIONS OF SOUTH CENTRAL AND CENTRAL KANSAS HEAVY RAIN OVERNIGHT HAS RESULTED IN WIDESPREAD FLOODING. PLEASE REFER TO THE LATEST FLOOD WARNINGS FOR SPECIFICS ON THIS SITUATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SLIGHT TO MODEST CHANCES FOR THUNDERSTORMS WILL EXIST ACROSS MUCH OF THE AREA OVER THE HOLIDAY WEEKEND AND INTO NEXT WEEK. A FEW STRONG STORMS ARE POSSIBLE...ESPECIALLY ACROSS CENTRAL KANSAS SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ELDER
In the hours before
Special weather statement, May 24, 6:04 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 604 AM CDT THU MAY 24 2007 KSZ071-095-241130- WILSON-WOODSON- 604 AM CDT THU MAY 24 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR WILSON AND WOODSON COUNTIES... AT 600 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF HAMILTON TO FALL RIVER TO LONGTON...AND MOVING EAST AT 30 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. KETCHAM
Local storm report, May 24, 6:52 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
652 AM CDT THU MAY 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM FLASH FLOOD BROOKVILLE 38.77N 97.86W
05/24/2007 SALINE KS CO-OP OBSERVER
WATER OVER SUNNYSIDE ROAD NEAR BROOKVILLE.
0648 AM HEAVY RAIN BROOKVILLE 38.77N 97.86W
05/24/2007 M6.40 INCH SALINE KS CO-OP OBSERVER
&&
MRULocal storm report, May 24, 7:22 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
722 AM CDT THU MAY 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM FLASH FLOOD HUTCHINSON 38.07N 97.91W
05/23/2007 RENO KS CO-OP OBSERVER
AT A STREET AND WALNUT WATER FLOODING HOMES.
&&
BDKLocal storm report, May 24, 7:26 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
726 AM CDT THU MAY 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 AM TSTM WND DMG 3 E DOWNTOWN WICHITA 37.69N 97.30W
05/24/2007 SEDGWICK KS TRAINED SPOTTER
4-6 INCH TREE BRANCH DOWN.
&&
BDKLocal storm report, May 24, 7:30 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
730 AM CDT THU MAY 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM HEAVY RAIN 7 S MCPHERSON 38.27N 97.66W
05/24/2007 E4.80 INCH MCPHERSON KS TRAINED SPOTTER
1221 AM HEAVY RAIN ELLSWORTH 38.74N 98.23W
05/24/2007 M5.85 INCH ELLSWORTH KS LAW ENFORCEMENT
CITY POLICE MEASURED 5.85 INCHES OF NEW RAINFALL FROM 9
PM TO 12 AM.
1241 AM TSTM WND DMG SALINA 38.82N 97.62W
05/24/2007 SALINE KS EMERGENCY MNGR
LARGE TREES AND STREET LIGHTS BLOWN DOWN.
1241 AM TSTM WND GST SALINA 38.82N 97.62W
05/24/2007 E60.00 MPH SALINE KS LAW ENFORCEMENT
1244 AM FLASH FLOOD KANOPOLIS 38.71N 98.16W
05/24/2007 ELLSWORTH KS EMERGENCY MNGR
LAW ENFORCEMENT REPORTS THAT THE CITY OF KANOPOLIS IS NOW
AND ISLAND. THE LOW ROAD OR AVE K AND HWY 111 NORTH OF
KANOPOLIS IS CLOSED DUE TO HIGH WATER OVER THE ROADS.
AREA RESIDENTS ARE SAND BAGGING.
0136 AM HEAVY RAIN ELLSWORTH 38.74N 98.23W
05/24/2007 M6.96 INCH ELLSWORTH KS EMERGENCY MNGR
ELLSWORTH POLICE REPORTING 6.96 INCHES OF RAINFALL SINCE
9 PM...WEDNESDAY.
0138 AM FLASH FLOOD 2 W ELLSWORTH 38.74N 98.27W
05/24/2007 ELLSWORTH KS EMERGENCY MNGR
LAW ENFORCEMENT REPORTS THAT RAILROAD TRACKS WEST OF TOWN
ARE CLOSED DUE TO HIGH WATER.
0256 AM TSTM WND GST 5 SSE ATTICA 37.17N 98.19W
05/24/2007 E60.00 MPH HARPER KS TRAINED SPOTTER
0420 AM TSTM WND GST 3 ESE DOWNTOWN WICHITA 37.68N 97.29W
05/24/2007 E60.00 MPH SEDGWICK KS TRAINED SPOTTER
50-60 MPH
0427 AM TSTM WND DMG 3 E DOWNTOWN WICHITA 37.69N 97.30W
05/24/2007 SEDGWICK KS TRAINED SPOTTER
4-6 INCH TREE BRANCH DOWN.
0432 AM TSTM WND GST EAST WICHITA 37.68N 97.26W
05/24/2007 M55.00 MPH SEDGWICK KS ASOS
AT JABARA AIRPORT
0443 AM FLASH FLOOD 10 W SALINA 38.82N 97.80W
05/24/2007 SALINE KS EMERGENCY MNGR
THE TOWNS OF HEDVILLE AND BAVARIA ARE IN THE PROCESS OF
BEING EVACUATED DUE TO FLOOD WATERS.
0450 AM TSTM WND GST WINFIELD 37.27N 96.97W
05/24/2007 E60.00 MPH COWLEY KS LAW ENFORCEMENT
50-60 MPH WINDS.
0500 AM TSTM WND GST 4 N LEON 37.75N 96.78W
05/24/2007 M79.00 MPH BUTLER KS TRAINED SPOTTER
0547 AM TSTM WND GST HOWARD 37.47N 96.26W
05/24/2007 E55.00 MPH ELK KS LAW ENFORCEMENT
50 TO 55 MPH.
0547 AM HEAVY RAIN 4 E BROOKVILLE 38.77N 97.79W
05/24/2007 M5.50 INCH SALINE KS AMATEUR RADIO
0547 AM FLASH FLOOD 4 E BROOKVILLE 38.77N 97.79W
05/24/2007 SALINE KS TRAINED SPOTTER
SPRING CREEK RISING RAPIDLY.
0648 AM HEAVY RAIN BROOKVILLE 38.77N 97.86W
05/24/2007 M6.40 INCH SALINE KS CO-OP OBSERVER
0648 AM FLASH FLOOD BROOKVILLE 38.77N 97.86W
05/24/2007 SALINE KS CO-OP OBSERVER
WATER OVER SUNNYSIDE ROAD NEAR BROOKVILLE.
&&
BDKLocal storm report, May 24, 7:37 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
737 AM CDT THU MAY 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM HEAVY RAIN 7 WNW MCPHERSON 38.41N 97.78W
05/24/2007 M6.15 INCH MCPHERSON KS TRAINED SPOTTER
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 63 min |
| May 23, 7:20 PM CDT | Flash Flood Warning | ICT | Harvey, McPherson | 6 hr |
| May 23, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 42 min |
| May 23, 8:12 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 63 min |
| May 23, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 61 min |
| May 23, 8:32 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 58 min |
| May 23, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 64 min |
| May 23, 9:44 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 42 min |
| May 23, 10:21 PM CDT | Flash Flood Warning | ICT | Chase, Marion | 4 hr |
| May 23, 10:21 PM CDT | Flash Flood Warning | ICT | Ellsworth, Harvey, McPherson, Marion, Reno, Rice and 1 more | 10 hr |
| May 23, 10:21 PM CDT | Flash Flood Warning | ICT | Barton, Chase, Ellsworth, Harvey, Lincoln, McPherson and 5 more | 4 hr |
| May 23, 10:40 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 65 min |
| May 24, 12:38 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 33 min |
| May 24, 2:27 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 63 min |
| May 24, 3:10 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 65 min |
| May 24, 3:44 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 31 min |
| May 24, 4:16 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 41 min |
| May 24, 4:32 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 58 min |
| May 24, 5:17 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 58 min |
| May 24, 1:11 PM CDT | Flash Flood Warning | ICT | Saline | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.